MathSciNet Relay Station
MathSciNet bibliographic data
MR2135315 60E07 (15A52 46L54 46N55 60F05 81S25)
Benaych-Georges, Florent Classical and free infinitely divisible distributions and random matrices. Ann. Probab. 33 (2005), no. 3, 1134–1170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement